# SDR AALA202305191808

- Difficulty date: May 16, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 84,039 hours, 10,971 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT MAIN DECK CREW REST DOOR BOTTOM PIN IS VERY DIFFICULT TO DISENGAGE FOR OPENING. FLIGHT ATTENDANT CREW REST DOOR LOCKING MECHANISM CLEANED, AND LUBRICATED AS PER AMM 52-50-00.
